# SDR SWAA2019040131230

- Difficulty date: March 4, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 54,566 hours, 32,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A51331
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COCKPIT FLOOR WEB MECHANICAL DAMAGED AT BS 251.5, BETWEEN LBL 14.5 TO LBL 15.75.  REPAIRED WEB PER EA & ER.
